# SDR KCSA202509171161

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,753 hours, 25,673 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CAVITY I/B STRUCTURE 20 IN. FWD OF HINGE POINT VERTICAL STIFFENER CRACKED AT LOWER EDGE
